# SDR UIEA2020042800833

- Difficulty date: April 25, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,761 hours, 19,959 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 1042
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP EICAS.( TRANSFERRED TO MDDR 127529, IAW DDG 21-61-02-03 CAT "C".  LP 822320: REPLACED TRIM AIR VLV, CKS GOOD. CLOSED MDDR 127529 IAW AMM 21-61-07.  )
